| Model Number |
VTICM5 12.1 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Inflammation (1932)
| Date of Event |
10/21/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that a 12.1mm vticm5 12.1 implantable collamer lens of -7.50/2.0/089 (sphere/cylinder/axis) was implanted into the patients left eye (os) on (b)(6) 2023.Rebound post-op inflammation with mid corneal stromal inflammation.Additional postoperative steroid drops were given.Lens remains implanted.Conditions are improving.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
H6-health impact:4644: steroid drops.Investigation type 4110: lens work order search- no similar complaint event(s) within associated lots were found.Claim#: (b)(4).